MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the statlock cannot use.Patient status/intervention: fine.Add to description: 09/28/2022 - the stalock on the returned sample was observed to be detached from the pad.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged statlock device is confirmed and was determined to be manufacturing related.One picc plus statlock device with a foam pad and fixed posts was returned for evaluation.An initial visual observation showed a use residue on the returned sample.The retainer of the statlock device was observed to be completely detached from the pad.The detached retainer was returned stuck to the underside of the pad.Indentations were observed in the foam pad from where the retainer was originally attached, and a small amount of damage was observed in the foam pad in the upper portion of these indentations.A few small pieces of the foam pad were observed to be adhered to the upper portion of the underside of the retainer, aligning with the damaged portion of the pad.The underside of the retainer was observed to be tacky.Likely causes of the detached retainer include inadequate adhesive coverage, improper/incomplete cure of the adhesive, and/or an inadequate application of primer during manufacturing.The investigation was forwarded to the manufacturing facility for further evaluation, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.A lot history review (lhr) of (b)(4) showed no other similar product complaint(s) from this lot number.

Brand Name
6 FR D/L POWERPICC BASIC TRAY W/70 CM GUIDEWIRE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15550404
Report Number3006260740-2022-03905
Device Sequence Number19528194
Product Code LJS
UDI-Device Identifier00801741028014
UDI-Public(01)00801741028014
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3276155
Device Lot NumberREFS0211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown